ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Katti, S and Narasimhamurthy, M and Krishna, G (1986) On the sufficient conditions for the equality of the unassignable polynomial and Davison's fixed polynomial of strongly connected systems. In: IEEE Transactions on Automatic Control, 31 (5). 443-445.

This list was generated on Wed Oct 22 20:19:02 2014 IST.